Theorems on integral inequalities in Riemann–Stieltjes integrals, and their applications
Doklady Akademii Nauk, Tome 265 (1982) no. 5, pp. 1069-1073
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_5_a10,
author = {A. P. Makhmudov and R. Z. Abasov},
title = {Theorems on integral inequalities in {Riemann{\textendash}Stieltjes} integrals, and their applications},
journal = {Doklady Akademii Nauk},
pages = {1069--1073},
year = {1982},
volume = {265},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_5_a10/}
}
TY - JOUR AU - A. P. Makhmudov AU - R. Z. Abasov TI - Theorems on integral inequalities in Riemann–Stieltjes integrals, and their applications JO - Doklady Akademii Nauk PY - 1982 SP - 1069 EP - 1073 VL - 265 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_265_5_a10/ LA - ru ID - DAN_1982_265_5_a10 ER -
A. P. Makhmudov; R. Z. Abasov. Theorems on integral inequalities in Riemann–Stieltjes integrals, and their applications. Doklady Akademii Nauk, Tome 265 (1982) no. 5, pp. 1069-1073. http://geodesic.mathdoc.fr/item/DAN_1982_265_5_a10/